# SDR VJ32002F00029

- Difficulty date: April 26, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N863AF
- Make and model: Grob G102ASTIR
- Aircraft serial: 85003
- Engine: Lyc AEIO540D4A5
- System (JASC): 2420 · AC Generation System
- Part: Bracket
- Part number: 115TA6003
- Condition: Cracked
- Location: Alternator
- Part time: 76 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR SUPPORT BRACKET CRACKED.  PART REMOVED AND A NEW SUPPORT BRACKET INSTALLED.  PART SENT IN FOR WARRANTY.
